# SDR HEEA062749

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 374GC01Y
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT TR138 WHEN GENERATOR IS IN THE ON POSITION.   REFERENCE:  RMA NR R019532.
